# SDR AWXA200200481

- Difficulty date: May 15, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 54,141 hours, 34,550 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Crossbeam
- Part number: 6546921
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK A 1 INCH CRACK WAS FOUND ON THE FORWARD CARGO DOOR LOWER BEAM WEB COMING OUT OF LOWER FASTENER HOLE RUNNING VERTICAL.  HFEC CONFIRMED CRACK.  MAINTENANCE REMOVED THE LOWER BEAM WEB AT CRACK COMING OUT OF FASTENER HOLE; FABRICATED FILLERS FOR WEB AND FLANGE; INSTALLED REPAIR PARTS IAW EO 52-31-04 FIG 4 PG 65.
